# SDR ABXA9701242

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 591015943
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY DOOR HAD PAN CRACKED AT STOP NR 14.  REPAIRED CRACK IAW ABX REA D952-19964-MR.
